Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Small child, suffering from dysentery, semi solid stools. Prescribed zanocin syrup, zedott. Treatment?

hello doctor, my son is 2 yrs 3 months old. he is suffering from dysentery since a day. The stool is semi solid in nature (yellow). 7 months back he had similar problem and pediatrician prescribed him Zanocin Syp for 5 days, Z & D Dry powder, Zedott sachet. Can we give this dosage again for the problem now. Appreciate your reply. Thanks.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  812
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
My answer to your query may be not in a appropriate time but I wanted to advise you.
Whenever child has loose motions you can start giving oral rehydration solutions to prevent dehydration.
Probiotic may be addes to add gut protective microflora.
But antibiotic for desntery can be started after consulting your Pediatrician.
Inadvrtent use of antibiotic may lead to drug resistance and may not work the previously prescribed antibiotic in present situations.
Hope i have answered your query.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor